# SDR DALA2024112711263

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 49,819 hours, 42,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON L1 DOOR BOTTOM FWD CORNER. ATEMPTED TO REWORK/STRAIGHTEN DOOR EDGE PER B717 SRM 52-00-00-2R -3. FOUND CRACK APPOX 1/4" LONG 1/4" FROM BOTTOM OF DOOR. REMOVED DAMAGE AREA OF DOOR SKIN PER B717 SRM 52-10-01-2ER-PROCEDURE 1. ACCOMPLISHED DAMAGE CONTAINMENT HFEC PER B717 NDT PART 6 51-00-01 PROC 2. NO CRACK IND NOTED. QC5289 329603. COMPLETED REPAIR SEE NON ROUTINE CARD 0680895. (LP #6937832)
